# SDR UF6A9700202

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 4608001311
- Condition: Failed
- Location: Nr 2
- Part time: 6,002 hours
- Component: Litton
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5762 - CHECK PITCH ILLUMINATED ON NR 1 AND NR 2 PFD THEN RIVERTS TO CHECK ROLL.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS.  SYSTEM OPS CHECKED GOOD.  (X)
